# SDR ASAA2012122293517

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,416 hours, 5,797 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Fluctuates
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSHBACK WITH THE APU POWERING BUSSES, ACFT AMPS FLUCTUATED BETWEEN 70 AND 182 MULTIPLE TIMES.  NO GALLEY OVENS WERE ON, NO LAVS FLUSHING.  PERFORMED BITE TEST OF ELECTRICAL METERS BATTERY AND GALLEY POWER MODULE REF MM 24-21-53-710-001. TESTS OK. NO FAULTS.  NO HISTORY.
